# SDR B30R20040226

- Difficulty date: February 19, 2004
- Submitted: February 26, 2004
- Operation: General aviation
- Aircraft: N5204Y
- Make and model: Snias AS350B2
- Aircraft serial: 3101
- Aircraft time: 1,359 hours, 2,345 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,359 hours, 1,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 1,359 hours, 2,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION DISCOVERED CO-PILOT DOOR POST CRACKED 14 INCHES LONG STARTING 8 INCHES ABOVE CABIN FLOOR, EXCEEDING THE LIMITS IN REPAIR MANUAL.  REPAIRED CRACK IAW MM.   REQUESTED FROM MFG.
